Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An infinite class of periodic solutions of periodically perturbed Duffing equations at resonance

Author: Tung Ren Ding
Journal: Proc. Amer. Math. Soc. 86 (1982), 47-54
MSC: Primary 34C15; Secondary 34C25, 58F22
MathSciNet review: 663864
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, by using a generalized form of the Poincaré-Birkhoff Theorem, we demonstrate that the Duffing equation

$\displaystyle \frac{{{d^2}x}} {{d{t^2}}} + g(x) = p(t)\quad ( \equiv p(t + 2\pi ))$

may also admit an infinite number of $ 2\pi $-periodic solutions even in a resonance case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C15, 34C25, 58F22

Retrieve articles in all journals with MSC: 34C15, 34C25, 58F22

Additional Information

PII: S 0002-9939(1982)0663864-1
Keywords: Duffing equation, resonance, periodic solutions, a generalized Poincaré-Birkhoff Theorem
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia